# SDR 7AHR2014222380

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 44,498 hours, 40,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PAN SUPPORT INBD R1 DOOR CORRODED & CRACKED.  REMOVED, FABRICATED & INSTALLED PAN SUPPORT IAW MD80-SRM-51-10-4 PG 4 & 51-30-2 PG 1.
